Show simple item record

dc.contributor.authorAkgün, Güleren_US
dc.contributor.authorDemiray, Hilmien_US
dc.date.accessioned2015-01-15T22:59:21Z
dc.date.available2015-01-15T22:59:21Z
dc.date.issued2001-03
dc.identifier.citationAkgün, G. & Demiray, H. (2001). Interactions of nonlinear acoustic waves in a fluid-filled elastic tube. International Journal of Engineering Science, 39(5), 563-581. doi:10.1016/S0020-7225(00)00057-4en_US
dc.identifier.issn0020-7225
dc.identifier.issn1879-2197
dc.identifier.otherWOS:000167010400005
dc.identifier.urihttps://hdl.handle.net/11729/102
dc.identifier.urihttp://dx.doi.org/10.1016/S0020-7225(00)00057-4
dc.description.abstractIn the present work, the nonlinear interactions of two acoustical waves propagating in a fluid-filled elastic tube with different wave numbers, frequencies and group velocities are examined. Employing the multiple-scale expansion method, expanding the field quantities into asymptotic series of the smallness parameter and solving the resulting differential equations of various orders of the same parameter, we obtained two coupled nonlinear Schrodinger equations. The nonlinear plane wave solutions to these equations are also given for some special cases.en_US
dc.description.sponsorshipThis work is partially supported by the Turkish Academy of Sciencesen_US
dc.language.isoengen_US
dc.publisherPergamon-Elsevier Scienceen_US
dc.relation.isversionof10.1016/S0020-7225(00)00057-4
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectInviscid fluiden_US
dc.subjectSolitary wavesen_US
dc.subjectPressure wavesen_US
dc.subjectModulationen_US
dc.subjectArteriesen_US
dc.subjectPropagationen_US
dc.subjectAcoustic wave transmissionen_US
dc.subjectConfined flowen_US
dc.subjectDifferential equationsen_US
dc.subjectElasticityen_US
dc.subjectHarmonic wavesen_US
dc.subjectKorteweg-de Vries equationen_US
dc.subjectNonlinear equationsen_US
dc.subjectSchrödinger equationsen_US
dc.subjectSolitonsen_US
dc.subjectTubes (components)en_US
dc.subjectWater wavesen_US
dc.titleInteractions of nonlinear acoustic waves in a fluid-filled elastic tubeen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalInternational Journal of Engineering Scienceen_US
dc.contributor.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.contributor.departmentIşık University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.contributor.authorID0000-0001-8590-3396
dc.identifier.volume39
dc.identifier.issue5
dc.identifier.startpage563
dc.identifier.endpage581
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorDemiray, Hilmien_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record